# SDR SIMA20140714007

- Difficulty date: July 14, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 27,310 hours, 23,277 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Rail
- Condition: Failed
- Location: Apu Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF FUEL & EXHAUST IN COCKPIT.  ODOR COMES FROM AN APU FUEL LEAK AT APU DRAIN.  FUEL LEAKING FROM APU FUEL MANIFOLD.  APU SECURED INOPERATIVE.  R & R SECONDARY FUEL RAIL.  OPS & LEAK CHECKED GOOD IAW AMM 49-32-06.
